A dichotomy for the definable universe

Journal of Symbolic Logic 60 (4):1199-1207 (1995)
  Copy   BIBTEX

Abstract

In the presence of large cardinals, or sufficient determinacy, every equivalence relation in L(R) either admits a wellordered separating family or continuously reduces E 0

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,164

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2009-01-28

Downloads
35 (#431,398)

6 months
7 (#339,156)

Historical graph of downloads
How can I increase my downloads?